Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Baer modules over domains

Authors: Paul C. Eklof, László Fuchs and Saharon Shelah
Journal: Trans. Amer. Math. Soc. 322 (1990), 547-560
MSC: Primary 13C13; Secondary 13C10, 13F05
MathSciNet review: 974514
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For a commutative domain $ R$ with $ 1$, an $ R$-module $ B$ is called a Baer module if $ \operatorname{Ext} _R^1(B,T) = 0$ for all torsion $ R$-modules $ T$. The structure of Baer modules over arbitrary domains is investigated, and the problem is reduced to the case of countably generated Baer modules. This requires a general version of the singular compactness theorem. As an application we show that over $ h$-local Prüfer domains, Baer modules are necessarily projective. In addition, we establish an independence result for a weaker version of Baer modules.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13C13, 13C10, 13F05

Retrieve articles in all journals with MSC: 13C13, 13C10, 13F05

Additional Information

PII: S 0002-9947(1990)0974514-8
Keywords: Baer module, flat and projective modules, continuous ascending chains, Prüfer domains, constructibility, Proper Forcing Axiom, singular compactness
Article copyright: © Copyright 1990 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia